×

zbMATH — the first resource for mathematics

Sur les représentations induites des groupes semi-simples complexes. (French) Zbl 0389.22016

MSC:
22E46 Semisimple Lie groups and their representations
17B35 Universal enveloping (super)algebras
17B15 Representations of Lie algebras and Lie superalgebras, analytic theory
17B10 Representations of Lie algebras and Lie superalgebras, algebraic theory (weights)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] W. Borho : Berechnung der Gelfand-Kirillov Dimension bei induzierten Darstellungen . Reprint, Mathematishes Institut, Bonn, 1975. · Zbl 0346.17012 · doi:10.1007/BF01351722 · eudml:162931
[2] N.N. Chapovolov : Une forme bilinéaire sur l’algèbre enveloppante universelle d’une algèbre de Lie semi-simple complexe (en Russe) . Funktsional’nyi Analiz i evo Pril. 6 (1972) 65-70.
[3] N. Conze : Algèbres d’opérateurs différentiels et quotients des algèbres enveloppantes . Bull. Soc. Math. France, 102 (1974) 379-415. · Zbl 0298.17012 · doi:10.24033/bsmf.1786 · numdam:BSMF_1974__102__379_0 · eudml:87235
[4] N. Conze et J. Dixmier : Idéaux primitifs dans l’algèbre enveloppante d’une algèbre de Lie semi-simple . Bull. Sci. Math., 96 (1972) 339-351. · Zbl 0246.17009
[5] J. Dixmier : Algèbres enveloppantes . Gauthier-Villars, Paris (1974). · Zbl 0308.17007
[6] J. Dixmier : Idéaux primitifs dans l’algèbre enveloppante d’une algèbre de Lie semi-simple complexe, II . C. R. Acd. Sci. Paris 272 (1971) 1628-1630. · Zbl 0215.09504
[7] M. Duflo : Représentations irréductibles des groupes semi-simples complexes . Lecture notes 497 (1975) 26-88. · Zbl 0315.22008
[8] M. Duflo : Représentations unitaires des groupes simples complexes de rang deux . Preprint 1976. · Zbl 0407.22014 · doi:10.24033/bsmf.1885 · numdam:BSMF_1979__107__55_0 · eudml:87362
[9] I.M. Gelfand et A.A. Kirillov : Structure du corps enveloppant d’une algèbre de Lie semi-simple (en russe) . Funktsional’nyi Analiz i evo Pril. 3 (1969) 7-26. · Zbl 0244.17007 · doi:10.1007/BF01078270
[10] J.C. Jantzen : Kontravariante Formen auf induzierten Darstellungen halbeinfacher Lie . Algebren. Preprint 1976. · Zbl 0372.17003 · doi:10.1007/BF01391218 · eudml:162940
[11] A. Joseph : The minimal orbit in a semi-simple Lie algebra and its associated maximal ideal . Ann. Ec. Norm. Sup. 9 (1976) 1-30. · Zbl 0346.17008 · doi:10.24033/asens.1302 · numdam:ASENS_1976_4_9_1_1_0 · eudml:81975
[12] A. Joseph : Sur la conjecture de Gelfand-Kirillov pour les idéaux induits dans le cas semi-simple . Preprint 1976.
[13] N. Wallach : On the Enright-Varadarajan modules . Ann. Ec. Norm. Sup. 9 (1976) 81-102. · Zbl 0379.22008 · doi:10.24033/asens.1304 · numdam:ASENS_1976_4_9_1_81_0 · eudml:81977
[14] D.P. Zelobenko : Sur les représentations irréductibles d’un groupe de Lie semi-simple complexe . Funktsional’nyi Analiz i evo Pril. 4 (1970) 85-86. · Zbl 0214.13501 · doi:10.1007/BF01094495
[15] D.P. Zelobenko : Analyse harmonique sur les groupes semi-simples complexes . Ed. Nauka, Moscou 1974 (En russe).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.